# SDR AALA201803099012

- Difficulty date: January 20, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON LEFT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER PANEL LOCATED BETWEEN ER 8 AND ER9 AT 8.75 INCHES FROM TRAILING EDGE AND 7.0 INCHES INBOARD FROM ELEVATOR RIB 8.  REPAIRED THE LEFT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER PANEL IAW EA N.277206, AND SRM 55-21-11-300-015.
